Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The isotrivial case in the Mordell-Lang Theorem


Author: Dragos Ghioca
Journal: Trans. Amer. Math. Soc. 360 (2008), 3839-3856
MSC (2000): Primary 11G10; Secondary 11G25
Published electronically: February 27, 2008
MathSciNet review: 2386248
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the structure of the intersection of a finitely generated subgroup of a semiabelian variety $ G$ defined over a finite field with a closed subvariety $ X\subset G$. We also study a related question in the context of a power of the additive group scheme.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11G10, 11G25

Retrieve articles in all journals with MSC (2000): 11G10, 11G25


Additional Information

Dragos Ghioca
Affiliation: Department of Mathematics & Statistics, Hamilton Hall, Room 218, McMaster University, 1280 Main Street West, Hamilton, Ontario, Canada L8S 4K1
Address at time of publication: Department of Mathematics and Computer Science, University of Lethbridge, Lethbridge, Alberta, Canada T1K 3M4
Email: dghioca@math.mcmaster.ca

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04388-2
PII: S 0002-9947(08)04388-2
Received by editor(s): February 7, 2006
Received by editor(s) in revised form: July 16, 2006
Published electronically: February 27, 2008
Article copyright: © Copyright 2008 American Mathematical Society